| Catalog Number |
03R89-62 |
| Medical Device Problem Code |
Installation-Related Problem (2965)
| Health Effect - Clinical Codes |
Insufficient Information (4580); No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
06/03/2024
Type of Reportable Event
Malfunction
Event or Problem Description
The ams configuration was incorrectly setup for uric acid synovial fluid testing.The upload/down codes were inadvertently entered for the analyzer to process a urea nitrogen instead of a uric acid resulting in 50 potentially incorrect results within this customer's health system across multiple locations.Three locations ((b)(6)) have reviewed their site¿s results and identified 5 impacted patients.It was reported that two patients were given antibiotic treatment, two patients were not diagnosed with uric acid gout, and one was treated with medicine for gout.There was no information provided as to which site generated the results of the 5 patients.No further impact to patient management was reported.
Additional Manufacturer Narrative
An evaluation is in process.A follow up report will be submitted when the evaluation is complete.All available patient information was included.Additional patient details are not available.
Event or Problem Description
The ams configuration was incorrectly setup for uric acid synovial fluid testing.The upload/down codes were inadvertently entered for the analyzer to process urea nitrogen instead of uric acid resulting in (b)(4) incorrect results within this customer's health system across multiple locations.The customers review of potentially impacted results has been completed.The customer stated that at this site, the error has caused gout to be overlooked in two patients as well as unnecessarily long antibiotic treatment in two other patients.No further impact to patient management was reported at this site.
Additional Manufacturer Narrative
An evaluation is in process.A follow up report will be submitted when the evaluation is complete.Updated section b5.Updated h6: updated e code.
Additional Manufacturer Narrative
The complaint investigation indicated that the root cause of the issue was an incorrect test/channel configuration setup by abbott personnel.The issue was corrected at all impacted customer sites.A review of complaints for this issue was performed and no additional complaints were identified aside from the other 5 associated with this customer health system.A review of historical data revealed no trends, systemic issues, or related nonconformances for the complaint issue.A review of labeling has identified that current labeling contains adequate information to configure the aliniq ams and emphasizes the necessity of validation activities for its proper functioning.Based on all available information and abbott¿s complaint investigation, no product deficiency was identified for the aliniq ams.
Event or Problem Description
The ams configuration was incorrectly setup for uric acid synovial fluid testing.The upload/down codes were inadvertently entered for the analyzer to process urea nitrogen instead of uric acid resulting in 66 incorrect results within this customer's health system across multiple locations.The customers review of potentially impacted results has been completed.The customer stated that at this site, the error has caused gout to be overlooked in two patients as well as unnecessarily long antibiotic treatment in two other patients.No further impact to patient management was reported at this site.